MathSciNet Relay Station
MathSciNet bibliographic data
MR2535429 (2011e:03064) 03E15 (43A05)
Rosendal, Christian Automatic continuity of group homomorphisms. Bull. Symbolic Logic 15 (2009), no. 2, 184–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement